# SDR ASMF201501007

- Difficulty date: October 22, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 5,187 hours, 851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKE IN THE RIGHT LOWER WING SKIN.  PERFORMED A LIGHTNING STRIKE INSPECTION IAW AMM DMC-B787-A-05-51-19-00C-280B-A, DETECTING A DENT IN THE STATION 268.70 BETWEEN STRINGER L 13-14, RIB 3-4 WITH DAMAGES OF 2.0 INCHES IN DIAMETER, 0.007 INCHES IN DEPTH & ONE PLY DAMAGED.  A DENT IN THE STATION 268.70 BETWEEN STRINGER L 14-15, RIB 3-4 WITH DAMAGES OF 2.375 INCHES IN DIAMETER, 0.016 INCHES IN DEPTH & THREE PLIES DAMAGED & A DENT IN THE STATION 268.70 BETWEEN STRINGER L 16-17, RIB 3-4 WITH DAMAGES OF 1.625 INCHES IN DIAMETER, 0.007 INCHES IN DEPTH & ONE PLY DAMAGED.  EVALUATED THE DAMAGES & FOUND IT WITHIN LIMITS, SO THE DAMAGES IN RT LOWER WING SKIN WERE SEALED TEMPORARY IAW AMX-AMX-14-1150-04B & SRM B787-A-51-73-00-03A-661A-A PARAGRAPH 4D.  ISSUED THE NON-ROUTINE CARD A0221689, A0221690 & A0221692 TO PERFORM PERMANENT REPAIR ON THE DAMAGES & PERMANENT REPAIRS WERE PERFORMED IAW AMX-AMX-14-1150-06B.
